Universal Journal of Applied Science Vol. 4(2), pp. 25 - 33
DOI: 10.13189/ujas.2016.040203
Reprint (PDF) (296Kb)


Uncertain Fuzzy Hermite-Hadamard Type Inequalities for MT(m,φ)-Preinvex Functions


Artion Kashuri *, Rozana Liko
Department of Mathematics, Faculty of Technical Science, University ”Ismail Qemali”, Vlora, Albania

ABSTRACT

In this paper, a new class of MT(m,φ)-preinvex functions is introduced and some uncertain fuzzy Hermite-Hadamard type inequalities for MT(m,φ)-preinvex functions via Riemann-Liouville fractional integrals are established. At the end, some applications to special means are given.

KEYWORDS
MT-convex Function, Hölder's Inequality, Power Mean Inequality, Fuzzy Hermite-Hadamard Inequality, Fuzzy Fractional Riemann-Liouville Operator, m-invex

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Artion Kashuri , Rozana Liko , "Uncertain Fuzzy Hermite-Hadamard Type Inequalities for MT(m,φ)-Preinvex Functions," Universal Journal of Applied Science, Vol. 4, No. 2, pp. 25 - 33, 2016. DOI: 10.13189/ujas.2016.040203.

(b). APA Format:
Artion Kashuri , Rozana Liko (2016). Uncertain Fuzzy Hermite-Hadamard Type Inequalities for MT(m,φ)-Preinvex Functions. Universal Journal of Applied Science, 4(2), 25 - 33. DOI: 10.13189/ujas.2016.040203.